Heart Palpitations And Tightness Sensation In The Pit Of The Stomach

Illustration of Heart Palpitations And Tightness Sensation In The Pit Of The Stomach
Illustration: Heart Palpitations And Tightness Sensation In The Pit Of The Stomach

Permission to ask the doctor, I took 5 mg of monohydrate, Enervon C and Ever E-1 tablet / day for 2 weeks as a supplement as long as I resumed weight-bearing exercise with a duration of two hours per day since 3 weeks ago, but it’s been 3 days my heart felt a little pounding and there was a sensation of tightness in the solar plexus. Is this related to the use of these drugs or is it because the duration of my training is too heavy? Thank you in advance, please continue HealthReplies.com.

1 Answer:

Hello, thank you for asking at HealthReplies.com.


Heart palpitations may occur due to various conditions. In some heart palpitations can be accompanied by other symptoms such as shortness, pain in the gut, and so on.


These complaints can occur due to various things such as interference with the heart, disorders of the respiratory tract, depression, anxiety, side effects of certain drugs and so on.


Related to your question the use of creatinine can cause side effects such as disorders of the kidneys, shortness of breath, bloating, indigestion, abnormal heartbeats, excessive anxiety, and so on. Likewise with the use of two other vitamin supplements namely vitamin C and vitamin E. These side effects are likely to trigger complaints on you.


Therefore it is advisable for you to see a doctor so that the cause of the complaint can be ascertained whether it is due to the side effects of the drug or due to other causes. It is also a good idea to consult a doctor about the duration of your exercise and the supplements you take to avoid dangerous things.


That's all, hope it helps.

: by

Related Question

Protein Content In Urine?

Protein Content In Urine?

(2 years ago)

Yesterday I took part in a medical check-up at the project work that the results of my LAB urine have protein. How do I get better and what is the cure?...

Dizziness, Weakness And Cold Sweat When Taking Antibiotics?

Dizziness, Weakness And Cold Sweat When Taking Antibiotics?

(1 year ago)

Hello, I want to ask Two days ago I was treated for a fever there was a cough too I was given a fever medicine, a cough syrup drug also an antibiotic brand Thiamex 500, and kalmeth...

Solutions And Remedies?

Solutions And Remedies?

(12 months ago)

Good afternoon n Introduce me Rudi n nI want to ask nI have a wound on the brow and in the file the wound is slightly raised or bruised but when held or pressed it doesn’t hu...

Leave a Reply

Your email address will not be published. Required fields are marked *